# SDR ASOA201102138

- Difficulty date: November 9, 2011
- Submitted: November 11, 2011
- Operation: Air carrier
- Aircraft: N606LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15173
- Aircraft time: 8,702 hours, 5,964 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 744.15-761.85
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK FS 744.15 TO 761.85 CORRODED.  REMOVED .057" FROM INNER SIDE OF LOBE, DAMAGE REMOVAL IS OUT LIMITS IAW SRM 53-41-19-101-001.  R & R SEAT TRACK IAW AMM 20-21-00 & AMM 53-00-49-400-801.
